# SDR 06FDEA0976

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1239 - 1256 LBL 27.  MAIN DECK COMPARTMENT SEAT TRACK STATION 6-100 TO STATION 1269 LBL 27.  REPAIRED AS PER SRM 53-70-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
